I can't help with your question, but I see you've been a T1 since 1997. I'm curious about why you're using a mix instead of separate basal and bolus insulins. (No judgement here - inquiring minds just want to know .)
I don't know anything about the mixed insulins but I do know a lot about metformin. I've been on it for almost 5 years. I started out on a rather small dose and had to increase it to the maximum 2550 mg. Metformin may take up to a full month to build up in your bloodstream so you may not see the bg lowering effect right away. But as it builds up you should see more stable bgs . A lot of people have GI side effects with metformin. I find there are certain carbs I cannot eat otherwise I get bloated and gassy. So I try to eat real , whole foods. I have given up any flour based product which helps.
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.